Alert archive / Montana / Flash Flood Warnings in 2025

Flash Flood Warning 4, NWS Great Falls, MT

July 31, 2025Cascade County, Chouteau County, Montana

NWS Great Falls, MT issued this flash flood warning at Jul 31, 2025, 9:13 PM MDT for Cascade County, Chouteau County, Montana. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2025, 9:13 PM MDT (03:13 UTC)
Expired
Aug 1, 2025, 12:15 AM MDT
In force
3 hr
Issued by
NWS Great Falls, MT
Area
Storm-based polygon
Flood severity
None

Counties Cascade County, MT, Chouteau County, MT

The radar

The Great Falls radar (KTFX), 12 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 9:15 PM MDTFLASH FLOOD2 Wnw Great Falls, MT6 inches of flowing water in the street. Garbage cans floating down the street.
Jul 31, 10:00 PM MDTRAIN 2.252 Wnw Great Falls, MTReport relayed via social media. Rain lasted from 2100 to 2200 local time, with pea to quarter size hail initially falling.
Jul 31, 10:15 PM MDTFLASH FLOODBlack Eagle, MTWater covering 15th Street North in Black Eagle.
Aug 1, 12:00 AM MDTRAIN 2.11 Nw Black Eagle, MTReport relayed via social media. Time estimated via radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 3.2 hours before the alert went out and 356 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2025-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1423 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2025-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1423 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1749 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

946 
WGUS55 KTFX 010313
FFWTFX
MTC013-015-010615-
/O.NEW.KTFX.FF.W.0004.250801T0313Z-250801T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Great Falls MT
913 PM MDT Thu Jul 31 2025

The National Weather Service in Great Falls has issued a

* Flash Flood Warning for...
  North Central Cascade County in central Montana...
  Southwestern Chouteau County in north central Montana...

* Until 1215 AM MDT.

* At 913 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 1 inch of rain has 
  fallen. Additional rainfall amounts of 1 to 2 inches are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Great Falls, Black Eagle, Malmstrom Afb and Tracy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4741 11142 4748 11142 4761 11142 4760 11105
      4760 11099 4741 11100

FLASH FLOOD...RADAR INDICATED

$$

Wilson
3 follow-up statements
969 
WGUS75 KTFX 010416
FFSTFX

Flash Flood Statement
National Weather Service Great Falls MT
1016 PM MDT Thu Jul 31 2025

MTC013-015-010615-
/O.CON.KTFX.FF.W.0004.000000T0000Z-250801T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cascade MT-Chouteau MT-
1016 PM MDT Thu Jul 31 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM MDT FRIDAY 
FOR NORTH CENTRAL CASCADE AND SOUTHWESTERN CHOUTEAU COUNTIES...

At 1016 PM MDT, media trained weather spotters reported 
thunderstorms producing heavy rain across the warned area. Up to 2 
inch of rain has fallen. Additional rainfall amounts of 1 to 2 
inches are possible in the warned area. Flash flooding is already 
occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Trained spotters reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Great Falls, Black Eagle, Malmstrom Afb and Tracy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4741 11142 4748 11142 4761 11142 4760 11105
      4760 11099 4741 11100

FLASH FLOOD...OBSERVED

$$

Ludwig
849 
WGUS75 KTFX 010539
FFSTFX

Flash Flood Statement
National Weather Service Great Falls MT
1139 PM MDT Thu Jul 31 2025

MTC013-015-010615-
/O.CON.KTFX.FF.W.0004.000000T0000Z-250801T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cascade MT-Chouteau MT-
1139 PM MDT Thu Jul 31 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM MDT FRIDAY 
FOR NORTH CENTRAL CASCADE AND SOUTHWESTERN CHOUTEAU COUNTIES...

At 1139 PM MDT, multiple trained weather spotters reported 
thunderstorms producing flooding across Great Falls. Up to 2 inches 
of rain have fallen. Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Trained spotters reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Great Falls, Black Eagle, Malmstrom Afb and Tracy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4741 11142 4748 11142 4761 11142 4760 11105
      4760 11099 4741 11100

FLASH FLOOD...OBSERVED

$$

Wilson
549 
WGUS75 KTFX 010611
FFSTFX

Flash Flood Statement
National Weather Service Great Falls MT
1211 AM MDT Fri Aug 1 2025

MTC013-015-010621-
/O.EXP.KTFX.FF.W.0004.000000T0000Z-250801T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cascade MT-Chouteau MT-
1211 AM MDT Fri Aug 1 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 1215 AM MDT EARLY THIS MORNING 
FOR NORTH CENTRAL CASCADE AND SOUTHWESTERN CHOUTEAU COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

&&

LAT...LON 4741 11142 4748 11142 4761 11142 4760 11105
      4760 11099 4741 11100

$$

Wilson

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 2:18 PM MDT, 6 hours 55 minutes earlier. Its key messages:

  • Below normal temperatures will continue through the weekend thanks to an active and unsettled pattern over the Northern Rockies.
  • Daily chances for showers and thunderstorms exists across most locations through the weekend, with the potential for locally heavy rainfall beneath slower moving thunderstorms through Saturday.
  • A few thunderstorms through the evening hours tonight could produce damaging wind gusts and large hail, mainly along and south of the Montana Hwy 200 corridor.
Area forecast discussion, Jul 31, 2:18 PM MDT, 6 hours 55 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
218 PM MDT Thu Jul 31 2025

.KEY MESSAGES...

 - Below normal temperatures will continue through the weekend
   thanks to an active and unsettled pattern over the Northern
   Rockies.

 - Daily chances for showers and thunderstorms exists across most
   locations through the weekend, with the potential for locally
   heavy rainfall beneath slower moving thunderstorms through
   Saturday.

 - A few thunderstorms through the evening hours tonight could
   produce damaging wind gusts and large hail, mainly along and
   south of the Montana Hwy 200 corridor.

&&

.DISCUSSION...

 - Meteorological Overview:

Convective initiation was underway early this afternoon over the
higher terrain of Southwest Montana, Northeast Idaho, and
Northwest Wyoming thanks to differential heating and the approach
of a upper level wave embedded within predominately southerly flow
aloft. This wave, which was moving over Idaho, will lift north
and over Southwest Montana through the remainder of the afternoon
and North Central Montana through Friday morning. Areal coverage
of showers and thunderstorms will continue to expand through the
remainder of the afternoon hours along and south of the US Hwy 12
corridor, with a rather continuous line of shower and
thunderstorms then lifting north into Central and North Central
Montana, generally along and west of a Judith Gap to Shelby line,
through the evening hours tonight. Additional shower and
thunderstorm development is then likely during the late evening
hours tonight/early morning hours on Friday east of the Judith Gap
to Shelby line, with these showers and thunderstorms lingering
through sunrise on Friday thanks to support from the nocturnal low
level jet and subsequent orographic lift over the island ranges.
- Moldan

Daily chances for showers and thunderstorms will help regulate
temperatures throughout the weekend and beginning of next week to
near to slightly below normal. This limbo pattern of southwest flow
aloft looks to continue well into next week, bringing daily chances
for precipitation. Though, moisture does decrease a bit after
Saturday, decreasing the heavy rainfall threat. Models hint towards
the second half of next week, southwest flow aloft weakens to more
of a zonal flow aloft pattern. However, it is uncertain if there is
finally a lull in precipitation or if the active period continues. -
Wilson

 - Forecast Confidence & Scenarios:

Severe Thunderstorms Today :

A marginal risk for severe thunderstorms exists along and southwest
of a Harlowton, to Neihart, to Great Falls, to Dutton, to Heart
Butte line; with a 5-15% chance for damaging winds and large hail
(albeit across a smaller portion of Southwest and Central Montana).
DCAPE values ranging from 1000 to nearly 1400J/kg, especially along
and south of the I-90 corridor, will help to support isolated
instances of damaging wind gusts in excess of 58 mph, especially
beneath initially collapsing cores. Mid-level lapse rates between 7-
8 degrees C/km and CAPE ~1,500 J/kg will also help to support hail
with thunderstorms; however, a lingering concern with respect to
overall hail size remains to be the higher freezing levels around
10000ft, which would help to lead to some melting. - Moldan/Wilson

Heavy Rainfall through Saturday :

Hi-Res models continue to show the best coverage of showers and
thunderstorms lifting north from Southwest and into portions of
North Central Montana through the early evening hours tonight, with
slow overall storm motions of between 15-25 mph. These slow storm
motions combined with increase PWATS to in excess of 0.75" north
of the I-90 corridor will help to set the stage for moderate to
locally heavy rainfall, which could lead to localized flooding in
poor drainage or urban areas and over recent burn scars. Primary
concern with respect to flooding continues to be the Horse Gulch
burn scar, where scattered convection in the region and lower
overall flash flood guidance with respect to surrounding terrain
will pose a threat for flash flooding and debris flow. For this
reason a Flash Flood Watch remains in effect until midnight
tonight. - Moldan/Wilson

Friday, the bulk of thunderstorms look to be across the Continental
Divide and North-Central MT plains. Models are struggling on the
placement of the heavier precipitation amounts.
Therefore I've held off on flood products for now. However,
scattered convection and high PWATs will pose another threat for
localized heavy rainfall. If the coverage of heavy rainfall
increases, then a flood watch may be needed in the future.
- Wilson

&&

.AVIATION...
31/18Z TAF Period

VFR conditions will prevail at all terminals during this TAF Period,
outside of during any thunderstorms. The primarily concern will be
showers and thunderstorms across North-central, Central, and
Southwestern Montana this afternoon and evening. These showers
and thunderstorms will produce heavy downpours, frequent
lightning, small hail, and gusty, erratic winds. At the KCTB and
KHVR terminals there is a 10 - 25% chance for showers and
thunderstorms between 01/02Z and the end of the TAF Period. There
will be periods of mountain obscuration during thunderstorms. -IG

Refer to weather.gov/zlc for more detailed regional aviation
weather and hazard information.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  86  58  85  58 /  20  40  30  50
CTB  80  56  78  57 /  10  20  40  80
HLN  85  58  82  58 /  40  70  60  40
BZN  86  50  86  51 /  40  20  50  20
WYS  81  40  78  39 /  30  20  20  20
DLN  84  48  81  48 /  30  20  60  20
HVR  85  59  84  60 /  10  20  20  60
LWT  78  54  80  53 /  20  40  40  60

&&

.TFX WATCHES/WARNINGS/ADVISORIES...

Flash Flood Watch until midnight MDT tonight for Big Belt,
Bridger and Castle Mountains.

&&

http://www.weather.gov/greatfalls

In the hours before

Special weather statement, Jul 31, 7:42 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Great Falls MT
742 PM MDT Thu Jul 31 2025

MTZ310-010230-
Western and Central Chouteau County MT-
742 PM MDT Thu Jul 31 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL CHOUTEAU COUNTY
THROUGH 830 PM MDT...

At 741 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of The Knees, or 25 miles west of Fort Benton, moving
south at 10 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of west central
Chouteau County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4799 11121 4796 11103 4780 11110 4784 11134
TIME...MOT...LOC 0141Z 011DEG 7KT 4790 11120

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Wilson
Special weather statement, Jul 31, 8:07 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Great Falls MT
807 PM MDT Thu Jul 31 2025

MTZ309-310-312-010245-
Eastern Pondera and Eastern Teton MT-
Western and Central Chouteau County MT-
Cascade County below 5000ft MT-
807 PM MDT Thu Jul 31 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TETON...WESTERN
CHOUTEAU AND NORTH CENTRAL CASCADE COUNTIES THROUGH 845 PM MDT...

At 806 PM MDT, Doppler radar was tracking a strong thunderstorm near
Power, or 19 miles northwest of Great Falls. This thunderstorm was
nearly stationary.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Power and Vaughn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4778 11164 4774 11137 4752 11148 4761 11180
TIME...MOT...LOC 0206Z 231DEG 3KT 4766 11164

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Wilson
Special weather statement, Jul 31, 8:12 PM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Great Falls MT
812 PM MDT Thu Jul 31 2025

MTZ310-312-010300-
Western and Central Chouteau County MT-
Cascade County below 5000ft MT-
812 PM MDT Thu Jul 31 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL CHOUTEAU AND NORTH
CENTRAL CASCADE COUNTIES THROUGH 900 PM MDT...

At 811 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles south of The Knees, or 20 miles north of Great Falls, moving
south at 15 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Portage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4790 11126 4788 11111 4761 11110 4766 11142
TIME...MOT...LOC 0211Z 007DEG 13KT 4779 11124

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Wilson
Special weather statement, Jul 31, 8:18 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Great Falls MT
818 PM MDT Thu Jul 31 2025

MTZ304-310-010300-
Western and Central Chouteau County MT-Eastern Toole and Liberty MT-
818 PM MDT Thu Jul 31 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN LIBERTY AND NORTHWESTERN
CHOUTEAU COUNTIES THROUGH 900 PM MDT...

At 817 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles north of Fort Benton to 16 miles east
of The Knees. These storms were nearly stationary.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fort Benton, Kenilworth, and Loma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4784 11038 4784 11105 4819 11098 4819 11044
TIME...MOT...LOC 0217Z 035DEG 2KT 4805 11066 4794 11095

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Wilson
Special weather statement, Jul 31, 8:27 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Great Falls MT
827 PM MDT Thu Jul 31 2025

MTZ310-311-010315-
Western and Central Chouteau County MT-
Bears Paw Mountains and Southern Blaine MT-
827 PM MDT Thu Jul 31 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN CHOUTEAU COUNTY
THROUGH 915 PM MDT...

At 826 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles southwest of Big Sandy to 17 miles
north of Geraldine. Movement was north at 25 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Big Sandy, Virgelle, and Kenilworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4828 11046 4820 10986 4773 10998 4793 11042
TIME...MOT...LOC 0226Z 169DEG 21KT 4803 11034 4784 11014

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Wilson
Special weather statement, Jul 31, 9:00 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Great Falls MT
900 PM MDT Thu Jul 31 2025

MTZ310-010345-
Western and Central Chouteau County MT-
900 PM MDT Thu Jul 31 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CHOUTEAU COUNTY THROUGH
945 PM MDT...

At 859 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Fort Benton, moving south at 10 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fort Benton and Carter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4801 11095 4804 11071 4774 11052 4768 11094
TIME...MOT...LOC 0259Z 345DEG 9KT 4790 11083

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Wilson

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 6:07 PM MDTSpecial Weather StatementTFXHill23 min
Jul 31, 6:16 PM MDTSpecial Weather StatementTFXMeagher29 min
Jul 31, 6:27 PM MDTSpecial Weather StatementTFXHill48 min
Jul 31, 6:47 PM MDTSpecial Weather StatementTFXCascade28 min
Jul 31, 7:11 PM MDTSpecial Weather StatementTFXBroadwater64 min
Jul 31, 7:13 PM MDTSpecial Weather StatementTFXMeagher62 min
Jul 31, 7:17 PM MDTSpecial Weather StatementTFXHill43 min
Jul 31, 7:22 PM MDTSevere Thunderstorm WarningTFXBroadwater, Jefferson, Lewis and Clark, Meagher53 min
Jul 31, 7:26 PM MDTFlash Flood WarningTFXBroadwater, Lewis and Clark4 hr
Jul 31, 7:35 PM MDTSpecial Weather StatementTFXBroadwater55 min
Jul 31, 7:42 PM MDTSpecial Weather StatementTFX48 min
Jul 31, 8:07 PM MDTSpecial Weather StatementTFXCascade38 min
Jul 31, 8:12 PM MDTSpecial Weather StatementTFXCascade48 min
Jul 31, 8:18 PM MDTSpecial Weather StatementTFXChouteau42 min
Jul 31, 8:27 PM MDTSpecial Weather StatementTFXChouteau48 min
Jul 31, 8:50 PM MDTAreal Flood AdvisoryTFXChouteau4 hr
Jul 31, 9:00 PM MDTSpecial Weather StatementTFXChouteau45 min
Jul 31, 9:03 PM MDTSevere Thunderstorm WarningTFXCascade42 min
Jul 31, 9:18 PM MDTFlash Flood WarningTFXChouteau3 hr
Jul 31, 9:20 PM MDTAreal Flood AdvisoryTFXCascade, Teton3 hr
Jul 31, 9:21 PM MDTAreal Flood AdvisoryTFXChouteau4 hr
Jul 31, 9:30 PM MDTSpecial Weather StatementTFXTeton45 min
Jul 31, 9:43 PM MDTSpecial Weather StatementTFXChouteau47 min
Jul 31, 9:48 PM MDTSpecial Weather StatementTFXLiberty42 min
Jul 31, 9:48 PM MDTSpecial Weather StatementTFXCascade42 min
Jul 31, 10:01 PM MDTSpecial Weather StatementTFXTeton44 min
Jul 31, 10:06 PM MDTSpecial Weather StatementTFXLewis and Clark39 min
Jul 31, 10:09 PM MDTAreal Flood AdvisoryTFXChouteau4 hr
Jul 31, 10:21 PM MDTSpecial Weather StatementTFXLiberty24 min
Jul 31, 10:45 PM MDTSpecial Weather StatementTFXLiberty30 min
Aug 1, 1:30 AM MDTAreal Flood AdvisoryTFXBlaine, Chouteau, Hill4 hr
Aug 1, 2:47 AM MDTSpecial Weather StatementTFXBlaine43 min
Aug 1, 3:07 AM MDTFlood WatchTFXBlaine, Broadwater, Cascade, Chouteau, Fergus, Gallatin and 7 more23 hr
Aug 1, 3:32 AM MDTSpecial Weather StatementTFXBlaine28 min
Aug 1, 4:07 AM MDTSpecial Weather StatementTFXBlaine38 min
Aug 1, 9:16 AM MDTAreal Flood AdvisoryTFXBlaine2 hr
Aug 1, 11:28 AM MDTAreal Flood AdvisoryTFXBlaine7 hr
Aug 1, 2:31 PM MDTSevere Thunderstorm WarningTFXJudith Basin44 min
Aug 1, 3:12 PM MDTSpecial Weather StatementTFXJudith Basin63 min
Aug 1, 3:23 PM MDTAreal Flood AdvisoryTFXLewis and Clark, Pondera, Teton4 hr
Aug 1, 3:33 PM MDTSpecial Weather StatementTFXLewis and Clark42 min
Aug 1, 3:42 PM MDTSevere Thunderstorm WarningTFXFergus, Judith Basin35 min
Aug 1, 4:38 PM MDTSpecial Weather StatementTFXLewis and Clark52 min
Aug 1, 5:10 PM MDTSevere Thunderstorm WarningTFXFergus, Judith Basin35 min
Aug 1, 5:21 PM MDTSpecial Weather StatementTFXCascade24 min
Aug 1, 5:23 PM MDTSpecial Weather StatementTFXFergus37 min
Aug 1, 5:29 PM MDTSpecial Weather StatementTFXCascade46 min
Aug 1, 5:32 PM MDTSpecial Weather StatementTFXTeton28 min
Aug 1, 5:40 PM MDTSpecial Weather StatementTFXFergus50 min
Aug 1, 5:43 PM MDTAreal Flood AdvisoryTFXGlacier3 hr
Aug 1, 5:50 PM MDTAreal Flood AdvisoryTFXCascade, Lewis and Clark, Pondera, Teton5 hr
Aug 1, 5:58 PM MDTSpecial Weather StatementTFXCascade32 min

Nearby

Flash Flood Warnings in Montana, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.